A male asked:
Disclaimer

any products for red post acne marks after i finished accutane? i understand peels and micro are a no no, but anything i can do?

1 doctor answer
Dr. Ed Friedlander
44 years experience Pathology
Just be glad: Truth be told, everybody is so happy to see the good results you got that nobody cares about the red marks, which will fade in a few months. Congratulations on staying the course. You may eventually need to repeat it and/or take other milder medicines to keep your disease at bay. But you will no longer have to worry about failing a job interview because of your acne. Best wishes.
Answered on Feb 21, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A male asked:
Dr. Glynis Ablon
29 years experience Dermatology
To improve red marks: left from old acne after Accutane do best with lasers and or LED technology. See a derm to discuss options.
A 17-year-old male asked:
Dr. Oscar Novick
58 years experience Pediatrics
Accutane: No I would not use a salicyclic acid peel while on accutane. It an only increase the irritation and redness of your face
A 25-year-old female asked:
Dr. Clarene Cress
Specializes in Pediatrics
Several weeks: Many individuals find that there skin looks worse for the first month, but 95% show good results by the end of the first cycle. Occasionally a second ... Read More
2
2 thanks
A 17-year-old male asked:
Dr. Ed Friedlander
44 years experience Pathology
Not how it works: The scars may fill in a bit on their own and since you're not developing new lesions, there's a bit of leveling off. I'm sorry that you weren't given ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month